Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On unknotting tunnel systems of satellite chain links

Darlan Girão, João Miguel Nogueira and António Salgueiro

Algebraic & Geometric Topology 22 (2022) 307–323
Abstract

We prove that the tunnel number of a satellite chain link with a number of components higher than or equal to twice the bridge number of the companion is as small as possible among links with the same number of components. We prove this result to be sharp for satellite chain links over a 2–bridge knot.

Dedicated to the memory of Darlan Girão

Keywords
chain link, tunnel number, bridge number, rank versus genus conjecture
Mathematical Subject Classification
Primary: 57K10
Secondary: 57K32
References
Publication
Received: 6 May 2020
Revised: 27 November 2020
Accepted: 21 February 2021
Published: 26 April 2022
Authors
Darlan Girão
Department of Mathematics
Universidade Federal do Ceará
Fortaleza, CE
Brazil
João Miguel Nogueira
CMUC, Department of Mathematics
University of Coimbra
Coimbra
Portugal
António Salgueiro
CMUC, Department of Mathematics
University of Coimbra
Coimbra
Portugal